# SDR SWAA2014121034904

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 28,265 hours, 13,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
